Advertisement

Could strange changes in my brother’s behavior be due to taking Singulair?

Yes. Although it is rare, taking Singulair could cause your brother to have behavior changes. These can include:

• agitation
• aggressiveness
• anxiety
• irritability
• strange dreams
• seeing things that aren’t there
• hearing voices that aren’t there
• depression
• trouble falling asleep or staying sleep
• sleep walking
• thinking about or planning to kill himself

Your brother should tell his doctor if he is having any of these behavior symptoms.

Continue Learning about Antiasthma

How effective is theophylline at treating asthma?
Donna Hill Howes, RNDonna Hill Howes, RN
Theophylline is an alternative treatment for asthma. When taken alone, it improves lung function, bu...
More Answers
How effective is omalizumab at treating nasal allergies?
Donna Hill Howes, RNDonna Hill Howes, RN
Omalizumab has been shown to provide symptom relief, lessen the need for rescue medication, and impr...
More Answers
What are the side effects of theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, restlessness, insomnia, dizziness, nausea, vomiting, abdominal cr...
More Answers
What is ipratropium nasal spray?
Donna Hill Howes, RNDonna Hill Howes, RN
Ipratropium (Atrovent) is a prescription nasal spray that reduces the amount of fluid and mucus in t...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.